# SDR 98ZZZX4169

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Part number: 5221827000
- Condition: Corroded
- Location: Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION NOTED ON FORWARD ADF LOOP ANTENNA.
